Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taking Depo Provera, constant and light bleeding. Cause?

Hi, I started taking the Depo Provera birth control injection in November of 2011. The first month went fine but since December of 2011 I ve had constant light bleeding . I took my last shot in June of 2012 which was supposed to wear off by the beggining of September 2012. However the bleeding has continued. i ve only had a few days (15 at the most) where no bleeding has occured. What could be causing this?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi thanks for your question.
It takes about 3 month for your body to adjust to Depo provera.Your body needs to get used to hormone progestrone which is content of Depo provera,similair to other hormonal birth control pill.As your body is adjusting to Depo provera .It is likely that you will experience spotting (irregularbleeding) or prolonged heavy bleeding like periods .This is considered normal However if bleeding is very heavy consult your gynaecologist.
Hope this answers your question.
Answered: Sun, 24 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor